# SDR 2004UALA00221

- Difficulty date: March 9, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 17,647 hours, 6,284 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR FRAME SUPPORT AT FR 12.24 CORRODED AT RIGHT O/B AREA.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FRAME.
